Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

23 year old having low sexual desire after getting malaria. Suggestions?

hello sir, I am 23 years old....I had been suffered from Malaria.....And I got well ...But after some time all of sudden I started feeling sex problem ...even I watch porn Movies ...gets no reaction in me....Even I have consulted doctor ...and they have tested my TESTOSTERONE and result is:
And since last 3 month I am taking his medicine ...but i do not feel improvement.....
THE medicine which i takes are
2)Yarsa Bajikar tablets Aphrrodiasac
Please I need your valuable suggestion .......Hoping for your quick response
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
pls take adequate rest for a month. have nutritious diet. take multivitamin capsule once daily for 30 days. donot get anxious.check out for early morning erection say 5 am. revert back.
use regain powder 1tsp twice daily with milk.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor